# SDR DXTA2025080404427

- Difficulty date: July 31, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N157QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9870
- Aircraft time: 5,755 hours, 2,091 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Leaking
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD SQUEAL FROM DOOR DURING CLIMB. STARTED AT 15000 FT, DELTA P 6.15, CABIN ALT 500FT.  ENDED AT 20000 FT, DELTA P 7.45, CABIN ALT 900FT.  NOT DURING DECENT.. PRESSURIZATION INDICATIONS NORMAL. REPEAT WRITE-UP. PERFORMED GVI OF PAX DOOR SEAL & NO DAMAGE NOTED.  DOOR CLOSED, SEAL APPEARS TO MAKE GOOD CONTACT AROUND DOOR FRAME. CLEANED & LUBED SEAL IAW AMM 52-11-37. SUSPECTED DRAINS NEAR THE TOP OF THE CLOSED DOOR DO NOT SEAL UNTIL 6+ DELTA P. ATTEMPTED TO CLEAN & BLOW OUT DRAIN HOLES OF ANY DEBRIS. PRESSURIZED ACFT TO ROUGHLY 4.5 DELTA P & APPLIED LEAK DETECT AGENT, NO LEAKS AROUND DOOR & WHISTLING NO SOUND,  WORKED IAW AMM 52-11-37.  UNABLE TO DUPLICATE ISSUE WITH THE CURRENT CONFIGURATION & PRESSURE.
